# SDR F3LA201907180054

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N710FR
- Make and model: Airbus A321-211
- Aircraft serial: 07019
- Aircraft time: 11,882 hours, 4,881 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DISCREPENCY:  LP1206133-1: ON DECENT CHEMICAL SMELL FLIGHT DECK AND CABIN.  CORRECTIVE ACTION: LP1206133-1: PERFORMED T/S PER TSM 05-50-00-810-831A, FAULT ISOLATED TO PACK 1, DEACTIVATED PACK 1 IAW AMM 21-51-00-040-002-A. PACK 1 PLACED ON DEFERRAL AS CN 1152685 PER MEL 21-52-01H WITH DD 08-01-19, M PROC C/W, PACK 1 LOCKED OUT, OK FOR SERVICE.
